# SDR 99ZZZX2148

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6942L
- Make and model: Cessna 310K
- Aircraft serial: 310K0042
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: Y123901
- Condition: Worn
- Location: Engine
- Part time: 150 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SHOCK MOUNTS BY LORD COMPANY INSTALLED WITH ENGINE.  MOUNTS SHOWED WEAR AFTER 150 HOURS (LAST MOUNTS LASTED DURATION OF ENGINE - 1,500 HOURS).
